# SDR COMA9630082

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Condition: Failed
- Location: Te Flaps
- Part time: 7,119 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT WARNING INDICATOR ON, FLAPS STUCK IN DOWN POSITION.  REPLACED THE FLAP CONTROL VALVE.
